# SDR QXEA2014060300461

- Difficulty date: June 3, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 17,153 hours, 18,342 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1121
- Condition: No Test
- Location: Zone 400
- Part time: 27,069 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER TEST FAILED FOR NR 2 ENGINE.  COMPLIED WITH FIM TASK TASK 61-20-00-810-805.  FOUND FAULTS 398, 404, 280, 282, 398 AND 70 ON NR 2 PEC.  R & R NR 2 PEC IAW AMM 61-20-36-000-801/-400-801.  C/W MAINTENANCE 671008.  ALL OPS CHECKS GOOD.  C/W OPS TEST OF AUTOFEATHER AND UPTRIM IAW AMM 61-20-00-710-801 AND MCN 661292-001.  CHECKS GOOD.  NO FAULTS IN CDS.  NO FURTHER DEFECTS NOTED.
